# SDR DALA2022032401981

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 77,340 hours, 28,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 EXIT SIGN COVER ON CEILING AT OVERWING EXITS MISSING. CORRECTIVE ACTION: RESEURED OVERWING EXIT SIGN COVER OPS CKS GOOD. (8857170)
